On the H∞ -Optimal Sensitivity Problem for Systems with Delays

Show full item record

Please use this identifier to cite or link to this item: http://hdl.handle.net/1853/34056

Title: On the H∞ -Optimal Sensitivity Problem for Systems with Delays
Author: Foias, Ciprian ; Tannenbaum, Allen R. ; Zames, George
Abstract: In this paper we extend some of the results of [IEEE Trans. Automat. Control, AC-31 (1986), pp. 763–766] to more general delay systems. In particular, we analyze the effect of the interaction of delays and nonminimum phase zeros on the H∞ -optimal weighted sensitivity.
Description: ©1987 Society for Industrial and Applied Mathematics. Permalink: http://dx.doi.org/10.1137/0325038 DOI: 10.1137/0325038
Type: Article
URI: http://hdl.handle.net/1853/34056
ISSN: 0363-0129
Citation: Ciprian Foias, Allen Tannenbaum, and George Zames, "On the H∞ -Optimal Sensitivity Problem for Systems with Delays," SIAM Journal on Control Optimization, Vol. 25, No. 3 (May 1987) 686-705
Date: 1987-05-01
Contributor: University of Minnesota. Dept. of Electrical Engineering
McGill University. Dept. of Electrical Engineering
Universiṭat Ben-Guryon ba-Negev
Indiana University, Bloomington. Dept. of Mathematics
Publisher: Georgia Institute of Technology
Society for Industrial and Applied Mathematics
Subject: Sensitivity minimization
Defect operator
Distributed systems

All materials in SMARTech are protected under U.S. Copyright Law and all rights are reserved, unless otherwise specifically indicated on or in the materials.

Files in this item

Files Size Format View
1987_siam_jco_001.pdf 15.68Mb PDF View/ Open

This item appears in the following Collection(s)

Show full item record